MAUDE Adverse Event Report: EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT

EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT
Model Number 314-13-34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 315-35-00, glnd kwire.300-10-45, equinoxe replicator plate 4.5mm o/s.310-01-47, equinoxe, humeral head short, 47mm (beta).300-01-13, equinoxe, humeral stem primary, press fit 13mm.
 
Event or Problem Description
As reported, approximately 6 yrs postop the initial tsa, this male patient was doing well and decided to shovel snow.During snow shoveling he experienced a painful incident and went to doctor.He was evaluated and a right shoulder scope was performed.After this treatment failed, he returned for a revision and conversion to a reverse.Patient was last known to be in stable condition following the event.The devices will not return due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, RIGHT
MDR Report Key12505193
Report Number1038671-2021-00489
Device Sequence Number3787681
Product Code KWT
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-13-34
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;